논문KCI 등재
A note on the square possible sign pattern matices
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
A sign pattern matrix A is called a square possible if A^2does not contain an ambiguous entry. In this paper, we investigated the structure of square possible sign pattern matrices, and we make an algorithm to determine whether a sign pattern matrix is square possible or not.
Abstract
A sign pattern matrix A is called a square possible if A^2does not contain an ambiguous entry. In this paper, we investigated the structure of square possible sign pattern matrices, and we make an algorithm to determine whether a sign pattern matrix is square possible or not.
참고문헌 (8)
- A. Berman, "Sign patterns that allow eventual positivity", Electronic Journal of Linear Algebra, 19, pp.108~120 (2010)
- E. M. Ellison, "Sign patterns that require eventual positivity or require eventual nonnegativity", Electronic Journal of Linear Algebra, 19, pp.98~107 (2010)
- C. A. Eschenbach, "Idempotence for sign pattern matrices", Linear Algebra Appl, 180, pp.153~165 (1993)
- C. A. Eschenbach, "Self-inverse sign patterns", IMA Vol. Math. Appl, 190, pp.169~179 (1993)
- C. A. Eschenbach, "The graph of the unambiguous entries in the product of two (+,-) sign pattern matrices", Linear Algebra Appl, 260, pp.95~118 (1997)
- H. Minc, "Nonnegative matrices" (1988), Wiley
- J. Stuart, "Irreducible sign k-potent sign pattern matrices", Linear Algebra Appl, 294, pp.85~92 (1999)
- J. Stuart, "Reducible sign k-potent sign pattern matrices", Linear Algebra Appl, 294, pp.197~211 (1999)
관련 논문AI추천
SQUARABLE SIGN PATTERNSI-J Kim, J-W Park장전수학회 · Advanced Studies in Contemporary Mathematics2015 · 제25권 제4호NEW APPROACH TO THE SIGN PATTERNS THAT REQUIRE POWER NONNEGATIVITY, OR REQUIRE EVENTUAL NONNEGATIVITY박진우장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2016 · 제19권 제1호On signed spaces김시주, 최택영영남수학회 · East Asian Mathematical Journal2011 · 제27권 제1호Potentially eventually positive broom sign patternsBer-Lin Yu대한수학회 · 대한수학회보2019 · 제56권 제2호ON NILPOTENCE INDICES OF SIGN PATTERNS김인재, Craig Erickson대한수학회 · 대한수학회논문집2010 · 제25권 제1호Completion for tight sign-central matrices조명숙, 황석근대한수학회 · 대한수학회보2006 · 제43권 제2호
이 간행물의 다른 논문 (15건)
Some arithmetic properties of Bernoulli and Euler numbers김대산, S. H. LEE, 김영희, T. Kimpp. 467-480The Huygens and Wilker-type inequalities as inequalities for means of two argumentsJ´ozsef S´andorpp. 487-498The roust arithmetic of finite field for fault-tolerant tate pairing with binary fieldGYOYONG SOHNpp. 499-505Geometrical and Pellian sequencesA.G. Shannon, J.V. Leyendekkerspp. 507-508On a convergence theorem of DiniT. S. NANJUNDIAHpp. 509-510
